# SDR SWAA2024092034347

- Difficulty date: September 5, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD L/H SIDEWALL SUPPORT RAIL AT STA 500I AND STR 25L HAS CORROSION.<[01] BLENDED AREAS OF CORROSION ON FWD CARGO AFT BULKHEAD L/H SIDEWALL SUPPORT RAIL AT STA 500I AND STR 25L; BLENDS ARE OUT OF LIMITS ALL IAW SRM 53-30-08-1A-1.;[02] REMOVED FWD CARGO AFT BULKHEAD L/H SIDEWALL SUPPORT RAIL AT STA 500I AND STR 25L IAW SRM 51-40-02.;[03] LOCATED AND DRILLED NEW SUPPORT RAIL IAW SRM 51-40-02 AND 51-10-02. OK TO INSTALL.;[04] INSPECTED LOCATED AND DRILLED NEW SUPPORT RAIL IAW SRM 51-40-02 AND 51-10-02. OK TO INSTALL.;[05] REMOVED AND REPLACED L/H SIDEWALL SUPPORT RAIL PER SRM 51-40-02
